# SDR AALA201701179021

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 27,780 hours, 9,712 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3139
- Condition: Leaking
- Location: Zone 100
- Part time: 32,379 hours, 11,694 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED VERY STRONG FUMES IN THE AIRCRAFT COCKPIT AND IN CABIN. MAINTENANCE FOUND OIL RESIDUE ON THE APU AND THE INLET AREA AND REMOVED THE OIL RESIDUE. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
